skin-hair-icon
Skin Thicker
How to make my skin Thick,I used Mometosone for some days(*for red color caused due to PLE) ,Iam fine now,But i feel my skin got thinner,I used it for 7 days only nights,but whenever I travel outside ,iam getting that red color again,how to make my skin thicker??
1913 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

You will develop serious side effects if you don't stop using mometasone. It is storing steroid. Please do not self treat. Please call me or send photos using online consult option for proper examination diagnosis and treatment advice.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?

This question featured in :

Thick dry skin on knuckle
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.